# SDR 2001UALA01315

- Difficulty date: June 14, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N320UA
- Make and model: Boeing 737322
- Aircraft serial: 23952
- Aircraft time: 41,562 hours, 22,213 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA 787 RBL 20 FRAME UPPER FLANGE DAMAGED.  REMOVED DAMAGE.  VERIFIED WITH NON-DESTRUCTIVE TESTING THAT THE DAMAGE WAS REMOVED.  INSTALLED PLUG RIVET, TREATED, PRIMED AND PAINTED.  THIS WAS A MAJOR REPAIR.
